# SDR REXA2021082400571

- Difficulty date: August 2, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: CN6244212202
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AFT UPPER HINGE LINE FAIRING HAS A BROKEN TAB BEHIND IT, ATTACHES TO PANEL 433BT. - REMOVED AND REPLACED IB AFT HINGE LINE FAIRING BRACKETS L/S PYLON IAW CRJ 900 SRM 51-42-06-001-001-A01, INSTALLED NUTPLATE ON SAME BRACKET IAW SRM 51-42-10-001-001-A01. WVAC EMP # 56399
